# SDR AALA2009050200860

- Difficulty date: May 2, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 60,362 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  FORWARD CEILING BY AFT GALLEY EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT AT FORWARD CEILING BY AFT GALLEY.
